# SDR AUS20010754

- Difficulty date: July 6, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight
- Part number: B41832
- Condition: Broken
- Location: Prop Governor
- Component: Prop Goveror, Hartzl, F624L
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CONSTANT SPEED UNIT FLYWEIGHT ASSEMBLY BROKEN.
